# SDR SWAA2023040723833

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 49,965 hours, 29,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L1 LINER EXIT; L1 LOWER EXIT AND R1 LINER EXIT<[01] FOUND EMERGENCY LIGHTS WERE OPERATING WHEN SWITCH WAS IN THE ARMED POSITION AS WELL. REPLACED EMERGENCY LIGHT SWITCH PER WDM 33-51-11 & SWPM 20-83-11. SWITCH OPERATES NORMAL. FOUND FUSES BAD ON FWD LH EMERGENCY POWER SUPPLY (M1675). FOUND L1 LOWER WALL EXIT LIGHT ASSEMBLY SHORTED PER WDM 33-51-12. R&R L1 LOWER WALL EXIT LIGHT PER AMM 33-51-01. FOUND BAD LAMPS ON R1 LINER EXIT LIGHT; RELAMPED PER AMM 33-51-01. REPLACED LH AND RH EMERGENCY POWER SUPPLIES AND BATTERY PACKS PER AMM 33-51-06. OPS CHECKED EMERGENCY LIGHTS PER AMM 33-51-00. EMERGENCY LIGHTS GOOD.
